# SDR AALA20030591

- Difficulty date: May 20, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N763AN
- Make and model: Boeing 777223
- Aircraft serial: 31480
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHTS AT ROWS 11-13 DEF INOPERATIVE.  RECONNECTED EMERGENCY EXIT LIGHTS AT ROW 10.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
